Kawachi's invariant for fat points

Nobuo Hara

Research output: Contribution to journalArticlepeer-review

Abstract

We extend Kawachi's invariant for reduced points on a normal suface to an invariant defined for possibly non-reduced zero-dimensional closed subschemes (or fat points) on a surface with rational singularities. We give an upper bound of this invariant in terms of the length of the fat point and the discrepancy of the minimal resolution. As an application we prove a Reider-type theorem for k-very ampleness on surfaces with rational singularities.

Original languageEnglish
Pages (from-to)201-211
Number of pages11
JournalJournal of Pure and Applied Algebra
Volume165
Issue number2
DOIs
Publication statusPublished - 2001 Dec 7

Keywords

  • 14C20
  • 14F17
  • 14J17

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Kawachi's invariant for fat points'. Together they form a unique fingerprint.

Cite this